Results 1 to 2 of 2
Lunesta Side Effects -- Weight Gain?
  1. #1
    Dansorth44 is offline New Member
    Join Date
    Oct 2006
    Location
    , , .
    Posts
    1

    Default Lunesta Side Effects -- Weight Gain?

    Today, my doctor decided to put me on Lunesta. I have been off prescription drugs for a little over a year now, as my last experience was not pleasant. I gained over 20 pounds in a matter of months after starting Lexapro. I have since, as previously stated, stopped taking Lexapro. While I haven't lost any of the weight I had gained, my weight has remained the same since quitting Lexapro.

    Has anyone experienced any weight gain such as this while taking Lunesta? I'm very hesitant to take it due to my Lexapro incident. Any personal experiences with Lunesta that anyone can share would be much appreciated. Thanks in advance for any replies.

  2. #2
    AnArachnid is offline New Member
    Join Date
    Oct 2006
    Location
    , , USA.
    Posts
    12

    Default

    I've been on Lunesta for quite awhile, probably since it was released. I'm also the type of person that gains weight if I walk by a donut. I can say I have not gained any weight at all from taking Lunesta. In fact I've lost some since I'm not awake at night snacking any more.

    D. J
    If you wish to live and thrive, leave the next spider you see alive...



Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22